Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About eight months later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 13 no. 1 (2001)

  • M. Bertolini Iwasawa theory for elliptic curves over imaginary quadratic fields - Abstract
  • W. Bosma Signed bits and fast exponentiation - Abstract
  • K. Buzzard Families of modular forms - Abstract
  • S. D. Cohen, H. Niederreiter, I. E. Shparlinski, M. Zieve Incomplete character sums and a special class of permutations - Abstract
  • M. D. Coleman The Hooley-Huxley contour method for problems in number fields III: Frobenian functions - Abstract
  • R. J. Cook The value of additive forma at prime arguments - Abstract
  • G. Coppola, S. Salerno On the distribution in the arithmetic progressions of reducible quadratic polynomials in short intervals, II - Abstract
  • C. Doche Zhang-Zagier heights of perturbed polynomials - Abstract
  • A. Dujella Diophantine m-tuples and elliptic curves - Abstract
  • P. Francini The size function h0 for quadratic number fields - Abstract
  • I. Gaál, G. Nyul Computing all monogeneous mixed dihedral quartic extensions of a quadratic field - Abstract
  • R. P. Groenewegen An arithmetic analogue of Clifford's Theorem - Abstract
  • J. Guàrdia Arakelov computations in genus 3 curves - Abstract
  • G. Henniart Sur la conjecture de Langlands locale pour GLn - Abstract
  • R. Hill Metaplectic covers of GLn and the Gauss--Schering Lemma - Abstract
  • M. Kida Good reduction of elliptic curves over imaginary quadratic fields - Abstract
  • M. Langevin Equations diophantiennes polynomiales à hautes multiplicités - Abstract
  • M. B. S. Laporta, T. D. Wooley The representation of almost all numbers as sums of unlike powers - Abstract
  • P. Moree, P. Stevenhagen Prime divisors of the Lagarias sequence - Abstract
  • T. Nopper, R. Wallisser Two theorems on meromorphic functions used as a principle for proofs on irrationality - Abstract
  • B. Poonen An explicit algebraic family of genus-one curves violating the Hasse principle - Abstract
  • J. Quer Fields of definition of Q-curves - Abstract
  • G. Rémond Sur le théorème du produit - Abstract
  • H. Roskam Prime divisors of linear recurrences and Artin's primitive root conjecture for number fields - Abstract
  • D. Roy Une formule d'interpolation en deux variables - Abstract
  • E. Ullmo Sur la constante de Hida des courbes modulaires et des courbes de Shimura - Abstract
  • Contents of the previous issue| Contents of the following issue